# SDR UPS96821308

- Difficulty date: September 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 56422052
- Condition: Cracked
- Location: Rss 97
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  CS2.  FLAP SUPPORT FITTING CRACKED AND CORRODED ON RT WING REAR SPAR STA 97.  REPAIRED PER UPS EO DC8-57-0720.
